# SDR YENA2025061100584

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 88,675 hours, 33,323 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0051598
- Condition: Failed
- Location: Zone 100
- Part time: 63,604 hours, 24,136 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#195, HPN-MCO (AIRCRAFT DIVERTED TO JFK). 'CAB PR EXCESS CAB ALT ECAM AT FL 320 TO 10500 FT. AS WE INITIATED EMG DESCENT CABIN ALT REMAINED OVER 10000 FT AS WE MADE OUR RAPID DESCENT TO 10K; REMOVED AND REPLACED OUTFLOW VALVE IAW AMM 21-31-51. OPS CHECK GOOD. NO FURTHER DEFECTS.'
